Results 1 to 4 of 4
On Effoxor 150mg for six months - still dealing with depression - up my dose?
  1. #1
    matt4848 is offline Member
    Join Date
    Sep 2007
    Posts
    189

    Default On Effoxor 150mg for six months - still dealing with depression - up my dose?

    I have heard the arguements about effoxor, how bad it is to quit, how horrible it can be, and I'm fine with that.

    My question is, I am currently on 150mg, but suffer from pretty bad depression. The "I just dont enjoy anything type" of depression, or aka wanna use something (weed/alchol) to cure it.

    I have noticed a big difference in my social axiety, I no longer have shakey hands when paying for an item - or choke on a word when talking (as I have social axiety to a moderate level).

    But I still feel a high level of depression. I struggle with daily life, getting up, (not sucidial or anything) but just finding a real reason to get up and do what I need to - because even once my daily work is done, I'm still depressed and cant really enjoy things.

    I'm just curious to ask anyone who is on a higher dose of Effoxor - (above 150mg daily) does it cure depression and should I ask my doc about adjusting my effoxor to help with the depression.


    I know effoxor can be horrible, but I honestly have bad social axiety, and depression and wondering what is the best option. I'm not afraid of being on medication for the rest of my life, if it helps me deal with these issues I've struggled with for nearly 30 years.

    Any advice welcome!

    Matt

  2. #2
    lcregnrs is offline New Member
    Join Date
    Apr 2013
    Posts
    1

    Default

    How long have you been taking it? if its been longer than 6 month, I would recommend going back to your doctor and seeing if the dosage can be increased. I've been on it for probably 5 years now and it helps me a lot with pain and I take about 300 milligrams a day. Good luck.
    Last edited by Anonymous; 04-13-2013 at 09:45 PM.

  3. #3
    Anonymous Guest

    Default

    I took Serzone/nefazodone for a number of years..a great chill pill...nefazodone only "tweaks" serontonin reuptake at one receptor site,and may affect the reuptake of norepi...to get to the point..my Psych doc put me on Effexor..He diagnosed me with an anxiety disorder..I take 37.5mgxr daily and it is great for my social anxiety..as you noted
    Effexor acts like 3 different drugs..at low doses works on the reuptake of serontonin at 2 receptors..around 150 mg starts to kick in affecting the reuptake of norepi..and at higher doses starts to affect the reuptake of dopamine..maybe you need a higher dose for your depression
    I hope everything works out for you
    Maybe a weird footbnote..but I have been taking Effexor for about 9 weeks.and though I whine it makes me feel restless..it is like my brain craves it..and I do not feel at a low dose this is a withdrawel thing
    Sincerely,
    Jerry

  4. #4
    failingwithdral is offline New Member
    Join Date
    Dec 2014
    Posts
    1

    Default

    Hi there as long as you do not suffer from high blood pressure ask your Dr to take you up to 225 from 150. Made a big difference to me hope that helps

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22